# SDR FDEA201510313420

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141N29135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E COMPARTMENT, STATION 263 BHD, BL 0 VERTICAL BEAM UPPER END CRACKED.  CRACKED VERTICAL BEAM REMOVED & NEW VERTICAL BEAM FABRICATED IAW DWG 141N2913 SHT 1 REV B & INSTALLED IAW DWG 141N2910 SHT 1 REV E.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
